# SDR FDEA202211232832

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N300830H
- Part serial: GA0329
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B MAIN FLAP UPPER SKIN IS DELAMINATED APROX 20" OB OF THE IB EDGE REPAIRED RH WING OB MAIN FLAP UPPER SKIN IAW B757 SRM 57-53-01 51-70-17. MAJOR REPAIR
